MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0310FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0310FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0310FL
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 november 2022: lot 2210316: (b)(4) items manufactured and released on 06-jul-2022.Expiration date: 2027-06-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 week post primary the surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0310FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15987442
Report Number3005180920-2022-00934
Device Sequence Number17629849
Product Code JWH
UDI-Device Identifier07630030826337
UDI-Public07630030826337
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.0310FL
Device Catalogue Number02.12.0310FL
Device Lot Number2210316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale